I was just married and I was proscribed to generic celexa(citalopram)20mg to be taken every day for a stress disorder.I never have been prescribed to any antidepressant and I cannot take anti anxiety meds(zanax,valium ect.) because im allergic.I need to know if it often causes you to have less of a sex drive or make intercourse less enjoyable.I read 1 persons post before that said it had a negative effect on sex drive &performance... any thoughts?
Unfortunately, yes, citalopram can cause sexual side effects.
Genitourinary side effects including ejaculatory disorder (primarily ejaculatory delay) (6%), and impotence (3%) have been reported. Amenorrhea has been reported frequently. Female reproductive disorders including galactorrhea, breast pain, breast enlargement, and vaginal hemorrhage have been reported infrequently. Priapism has been reported rarely. A case of spontaneous ejaculation has also been reported.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2012 • 6 answers
Posted 4 Jan 2013 • 1 answer
Posted 16 Feb 2013 • 3 answers
Posted 23 Jul 2015 • 3 answers
Posted 3 May 2016 • 2 answers